{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201302287791937584   Reference number:13A1727814

SUSY breaking by nonperturbative dynamics in a matrix model for 2D type IIA superstrings

二次元タイプIIA超弦理論のための行列模型の非摂動的力学によるSUSYの破れ
Author (4):
Material:
Volume: 876  Issue:Page: 758-793  Publication year: 2013
JST Material Number: B0781A  ISSN: 0550-3213  Document type: Article
Country of issue: Netherlands (NLD)  Language: ENGLISH (EN)
Terms in the title (6):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page